MathSciNet Relay Station
MathSciNet bibliographic data
MR1624226 55P15 (55T15 55T25)
Yang, Huajian The stable homotopy types of stunted lens spaces mod $4$. Trans. Amer. Math. Soc. 350 (1998), no. 12, 4775–4798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement